MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION GO AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION GO AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAG500S12
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Nausea (1970); Unspecified Hepatic or Biliary Problem (4493); Nodule (4551); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged visualization of particles in the air path.There is no allegation of serious or permanent harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Additional information was received on jun 30, 2023, and section h11 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging visualization of particles that is related to cpap device's sound abatement foam.Additional information was received about the allegation of hepatic cyst of the abdomen, multiple thyroid nodules and episodes of nausea.The sections b1, b2, h1 and h6 have been corrected in this report as follows: section b1 was corrected for adverse event and product problem.(only the product problem was checked in the previous mdr.) section b2 was corrected to other serious or important medical events.(previously, it was blank.) section h1 was changed from malfunction to serious injury.Section h6 health effects: clinical codes and health effects - impact code was corrected.

Brand Name
DREAMSTATION GO AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
rosko melissa
6501 living place
pittsburgh, PA 15206
7243512041
MDR Report Key14240455
Report Number2518422-2022-15807
Device Sequence Number14645917
Product Code BZD
UDI-Device Identifier00606959048614
UDI-Public00606959048614
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAG500S12
Device Catalogue NumberCAG500S12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2022
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown